Alert archive / Louisiana / Small Craft Advisories in 2012
Small Craft Advisory 36, NWS New Orleans, LA
NWS New Orleans, LA issued this small craft advisory at Jun 24, 2012, 5:02 PM CDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2012, 5:02 PM CDT (22:02 UTC)
- Expired
- Jun 25, 2012, 10:19 PM CDT
- In force
- 29 hr
- Issued by
- NWS New Orleans, LA
The text
As transmitted, in the capitals the NWS used until 2016.
412 WHUS74 KLIX 242202 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 502 PM CDT SUN JUN 24 2012 ...TROPICAL STORM DEBBY TO CONTINUE PRODUCING HAZARDOUS CONDITIONS OVER THE COASTAL WATERS... .THE FORECAST TRACK OF TROPICAL STORM DEBBY HAS SHIFTED SIGNIFICANTLY EASTWARD AND TROPICAL STORM WARNINGS HAVE BEEN DROPPED FOR THE MAJORITY OF THE COASTAL WATER. HOWEVER...STRONG WINDS AND HAZARDOUS SEAS WILL PERSIST AND SMALL CRAFT ADVISORIES OR EXERCISE CAUTION HEADLINES HAVE BEEN ISSUED. GMZ530-532-534-242315- /O.CAN.KLIX.SC.Y.0035.000000T0000Z-120627T0000Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE- 502 PM CDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS REPLACED THE SMALL CRAFT ADVISORY WITH AN EXERCISE CAUTION HEADLINE FOR THE TIDAL LAKES AND MISSISSIPPI SOUND. $$ GMZ536-538-552-572-250615- /O.NEW.KLIX.SC.Y.0036.120624T2202Z-120625T1800Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- 502 PM CDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT. * WINDS...WINDS 15 TO 25 KNOTS WITH A FEW GUSTS UP TO 30 KNOTS ARE EXPECTED. * SEAS...SEAS OF 6 TO 10 FEET ARE EXPECTED...ESPECIALLY BEYOND 15 NAUTICAL MILES FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ555-557-250615- /O.NEW.KLIX.SC.Y.0036.120624T2202Z-120626T0000Z/ COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- 502 PM CDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT MONDAY. * WINDS...WINDS OF 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS ARE EXPECTED. * SEAS...SEAS OF 6 TO 10 FEET ARE EXPECTED...ESPECIALLY BEYOND 15 NAUTICAL MILES FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ575-577-250615- /O.NEW.KLIX.SC.Y.0036.120625T1200Z-120626T1200Z/ COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 502 PM CDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT TUESDAY. * WINDS...TROPICAL STORM FORCE WINDS WILL EASE TO 20 TO 25 KNOTS BY MONDAY MORNING. STRONG WINDS WILL PERSIST THROUGH AT LEAST MONDAY NIGHT. * SEAS...SEAS OF 11 TO 14 FEET WILL DIMINISH TO 8 TO 10 FEET BY MONDAY MORNING. ELEVATED SEAS WILL PERSIST THROUGH AT LEAST MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 95/DM
5 follow-up statements
945 WHUS74 KLIX 250329 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1029 PM CDT SUN JUN 24 2012 ...TROPICAL STORM DEBBY TO CONTINUE PRODUCING HAZARDOUS CONDITIONS OVER THE OUTER COASTAL WATERS... .TROPICAL STORM DEBBY OVER THE NORTHEAST GULF OF MEXICO IS FORECAST TO SLOWLY MOVE NORTH NORTHEAST TOWARD THE FLORIDA PANHANDLE THROUGH MID WEEK. TROPICAL STORM WARNINGS ARE IN EFFECT FOR THE OUTER COASTAL WATERS EAST THE MISSISSIPPI RIVER TONIGHT. ELSEWHERE...STRONG WINDS AND HAZARDOUS SEAS WILL PERSIST AND SMALL CRAFT ADVISORIES OR EXERCISE CAUTION HEADLINES ARE IN EFFECT. GMZ536-538-552-572-251130- /O.CON.KLIX.SC.Y.0036.000000T0000Z-120625T1800Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- 1029 PM CDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY... * WINDS...WINDS 15 TO 25 KNOTS WITH A FEW GUSTS UP TO 30 KNOTS ARE EXPECTED. * SEAS...SEAS OF 6 TO 10 FEET ARE EXPECTED...ESPECIALLY BEYOND 15 NAUTICAL MILES FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ555-557-251130- /O.CON.KLIX.SC.Y.0036.000000T0000Z-120626T0000Z/ COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- 1029 PM CDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY... * WINDS...WINDS OF 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS ARE EXPECTED. * SEAS...SEAS OF 6 TO 10 FEET ARE EXPECTED...ESPECIALLY BEYOND 15 NAUTICAL MILES FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ575-577-251130- /O.CON.KLIX.SC.Y.0036.120625T1200Z-120626T1200Z/ COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 1029 PM CDT SUN JUN 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO 7 AM CDT TUESDAY... * WINDS...TROPICAL STORM FORCE WINDS WILL EASE TO 20 TO 25 KNOTS BY MONDAY MORNING. STRONG WINDS WILL PERSIST THROUGH AT LEAST MONDAY NIGHT. * SEAS...SEAS OF 11 TO 14 FEET WILL DIMINISH TO 8 TO 10 FEET BY MONDAY MORNING. ELEVATED SEAS WILL PERSIST THROUGH AT LEAST MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
439 WHUS74 KLIX 250906 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 406 AM CDT MON JUN 25 2012 ...TROPICAL STORM DEBBY TO CONTINUE PRODUCING HAZARDOUS CONDITIONS OVER THE OUTER COASTAL WATERS... .TROPICAL STORM DEBBY OVER THE NORTHEAST GULF OF MEXICO IS FORECAST TO SLOWLY MOVE NORTH NORTHEAST TOWARD THE FLORIDA PANHANDLE THROUGH THE WEEK. STRONG WINDS AND HAZARDOUS SEAS WILL PERSIST AND SMALL CRAFT ADVISORIES OR EXERCISE CAUTION HEADLINES ARE IN EFFECT. GMZ555-557-251715- /O.EXT.KLIX.SC.Y.0036.000000T0000Z-120626T1200Z/ COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- 406 AM CDT MON JUN 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS...WINDS OF 20 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS ARE EXPECTED. * SEAS...SEAS OF 6 TO 10 FEET ARE EXPECTED...ESPECIALLY BEYOND 15 NAUTICAL MILES FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ575-577-251715- /O.EXT.KLIX.SC.Y.0036.120625T0906Z-120627T1200Z/ COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 406 AM CDT MON JUN 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WINDS...WINDS OF 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS WILL EASE TO 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS BY TUESDAY MORNING. * SEAS...SEAS OF 8 TO 12 FEET WILL DIMINISH TO 6 TO 10 FEET BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ536-538-552-572-251715- /O.CON.KLIX.SC.Y.0036.000000T0000Z-120625T1800Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- 406 AM CDT MON JUN 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...WINDS 20 TO 25 KNOTS WITH A FEW GUSTS UP TO 30 KNOTS ARE EXPECTED. * SEAS...SEAS OF 6 TO 8 FEET ARE EXPECTED...ESPECIALLY BEYOND 15 NAUTICAL MILES FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 32
360 WHUS74 KLIX 251525 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1025 AM CDT MON JUN 25 2012 ...TROPICAL STORM DEBBY TO CONTINUE PRODUCING HAZARDOUS CONDITIONS OVER THE OUTER COASTAL WATERS... .TROPICAL STORM DEBBY OVER THE NORTHEAST GULF OF MEXICO IS FORECAST TO SLOWLY MOVE NORTHEAST TOWARD THE FLORIDA PANHANDLE THROUGH THE WEEK. STRONG WINDS AND HAZARDOUS SEAS WILL PERSIST AND SMALL CRAFT ADVISORIES OR EXERCISE CAUTION HEADLINES ARE IN EFFECT. GMZ536-538-552-572-251800- /O.CON.KLIX.SC.Y.0036.000000T0000Z-120625T1800Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- 1025 AM CDT MON JUN 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...WINDS 20 TO 25 KNOTS WITH A FEW GUSTS UP TO 30 KNOTS ARE EXPECTED. * SEAS...SEAS OF 6 TO 8 FEET ARE EXPECTED...ESPECIALLY BEYOND 15 NAUTICAL MILES FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ555-557-252330- /O.CON.KLIX.SC.Y.0036.000000T0000Z-120626T1200Z/ COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- 1025 AM CDT MON JUN 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS...WINDS OF 20 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS ARE EXPECTED. * SEAS...SEAS OF 6 TO 10 FEET ARE EXPECTED...ESPECIALLY BEYOND 15 NAUTICAL MILES FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ575-577-252330- /O.CON.KLIX.SC.Y.0036.000000T0000Z-120627T1200Z/ COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 1025 AM CDT MON JUN 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WINDS...WINDS OF 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS WILL EASE TO 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS BY TUESDAY MORNING. * SEAS...SEAS OF 8 TO 12 FEET WILL DIMINISH TO 6 TO 10 FEET BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 24/RR
364 WHUS74 KLIX 252051 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 351 PM CDT MON JUN 25 2012 ...TROPICAL STORM DEBBY TO CONTINUE PRODUCING HAZARDOUS CONDITIONS OVER THE OUTER COASTAL WATERS... .TROPICAL STORM DEBBY OVER THE NORTHEAST GULF OF MEXICO IS FORECAST TO SLOWLY MOVE NORTHEAST TOWARD THE FLORIDA PANHANDLE THROUGH THE WEEK. STRONG WINDS AND HAZARDOUS SEAS WILL PERSIST AND SMALL CRAFT ADVISORIES ARE IN EFFECT. GMZ575-577-260500- /O.CON.KLIX.SC.Y.0036.000000T0000Z-120627T1200Z/ COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 351 PM CDT MON JUN 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WINDS...WINDS OF 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS WILL EASE TO 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS BY TUESDAY MORNING. * SEAS...SEAS OF 8 TO 12 FEET WILL DIMINISH TO 6 TO 10 FEET BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ555-557-260500- /O.CON.KLIX.SC.Y.0036.000000T0000Z-120626T1200Z/ COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- 351 PM CDT MON JUN 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WINDS...WINDS OF 20 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS ARE EXPECTED. * SEAS...SEAS OF 6 TO 10 FEET ARE EXPECTED...ESPECIALLY BEYOND 20 NAUTICAL MILES FROM SHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 24/RR
659 WHUS74 KLIX 260319 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1019 PM CDT MON JUN 25 2012 ...SMALL CRAFT CONDITIONS HAVE DIMINISHED... .THE COMBINATION OF TROPICAL STORM DEBBY TRACKING FURTHER EAST AND WEAKENING HAS RESULTED IN WINDS AND SEAS DRASTICALLY DECREASING IN THE OUTER COASTAL WATERS. GMZ575-577-260430- /O.CAN.KLIX.SC.Y.0036.000000T0000Z-120627T1200Z/ COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 1019 PM CDT MON JUN 25 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ GMZ555-557-260430- /O.CAN.KLIX.SC.Y.0036.000000T0000Z-120626T1200Z/ COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- 1019 PM CDT MON JUN 25 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Jun 24, 4:34 PM CDT, 28 minutes earlier.
Area forecast discussion, Jun 24, 4:34 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
434 PM CDT SUN JUN 24 2012
.SHORT TERM...
WITHOUT QUESTION...ONE OF THE HARDEST FORECAST PACKAGES I HAVE
EVER DONE. NEEDLESS TO SAY THE LATEST FORECAST TRACK FROM THE
NATIONAL HURRICANE CENTER HAS CHANGED THE ENTIRE PACKAGE TWO
TIMES IN THE LAST SIX HOURS. WITH THE LATEST TRACK SHOWING A SLOW
NORTHWARD MOTION UNTIL LANDFALL ALONG THE FLORIDA PANHANDLE...ALL
OF THE TROPICAL STORM WARNINGS HAVE BEEN DISCONTINUED WITH THE
EXCEPTION OF THE COASTAL WATERS EAST OF THE RIVER FROM 20 TO 60
NAUTICAL MILES.
TO REPLACE THE TROPICAL STORM WARNINGS ELSEWHERE...A COASTAL FLOOD
ADVISORY HAS BEEN RE-ISSUED FOR ALL OF THE COASTLINE OF LOUISIANA
AND MISSISSIPPI.
NEARLY ALL RELIABLE MODEL GUIDANCE HAS SHIFTED TO THE EAST OF THE
AREA WITH THE GFS CONTINUING TO TAKE DEBBY THROUGH THE BIG BEND
AREA OF FLORIDA AND INTO THE ATLANTIC BY TUESDAY AFTERNOON. THE
ECMWF IS STILL A BIT WEST OF THERE AND BOUNCES THE STORM AROUND
FOR A FEW DAYS BEFORE BRINGING IT IN NEAR DESTIN. FOR THE TIME
BEING...THE MODEL GUIDANCE AND THE NHC TRACK KEEP NEARLY ALL THE
RAIN AND WIND IMPACTS AND THE SYSTEM ITSELF WELL TO OUR WEST. WITH
THAT IN MIND TEMPERATURES CLIMB WELL INTO THE MID TO UPPER 90S
TOMORROW WITH ONLY A VERY SLIGHT CHANCE OF A SHOWER OR THUNDERSTORM.
.LONG TERM...
IN ALL HONESTY...HAVE NOT DEVIATED MUCH FROM GFS GUIDANCE ON THE
LONG TERM FORECAST. ASSUMING THE NEW TRACK HOLDS TRUE...THE GFS
SHOULD HAVE A GOOD HOLD ON THE FORECAST AND MOST OF ANY LINGERING
ISSUES FROM DEBBY SHOULD BEGIN TO END BY TUESDAY. TEMPERATURES
REMAIN IN THE MID TO UPPER 90S AND PRECIPITATION CHANCES ARE LOW
THROUGHOUT THE WEEK.
.MARINE...
WITH THE CHANGE IN FORECAST TRACK OF DEBBY...MARINE CONDITIONS
WILL OBVIOUSLY BE BETTER THAN EXPECTED WITH THE LAST FORECAST
PACKAGE. SMALL CRAFT EXERCISE CAUTION WILL BE IN EFFECT FOR THE
LAKES...THE SOUNDS AND THE WESTERN MOST MARINE ZONES. A SMALL
CRAFT ADVISORY WILL BE IN EFFECT FOR THE EASTERN WATERS WITH THE
EXCEPTION OF THE 2O TO 60 NAUTICAL MILE ZONES WHICH WILL CONTINUE
UNTIL TOMORROW MORNING WITH THE TROPICAL STORM WARNING. WINDS AND
SEAS ARE EXPECTED IN THE 15 TO 20 KNOT RANGE ACROSS MOST OF THE
MARINE AREAS WEST OF THE MOUTH OF THE RIVER AND IN THE LAKES AND
SOUNDS. WINDS WILL BE ON THE ORDER OF 20 TO 25 KNOTS EAST OF THE
RIVER WITH HIGHER WIND SPEEDS OF 25 TO 35 KNOTS IN THE EXTREME
SOUTHEASTERN PORTIONS OF THE MARINE ZONES WHERE THE TROPICAL STORM
WARNING REMAINS. SEAS WILL RUN FROM 4 TO 6 FEET WEST TO 12 TO 14
FEET IN THE TROPICAL STORM WARNING AREA WITH AN AREA OF 6 TO 10
FOOT SEAS IN BETWEEN THE TWO AREAS. THINGS SHOULD BEGIN TO IMPROVE
LATE TOMORROW AND INTO TUESDAY.
NEW MARINE FORECAST WILL BE SENT AS SOON AS PROBABILITIES COME IN
AND THE NEW EXPRESSIONS OF TROPICAL STORM CONDITIONS CAN BE
RESOLVED.
&&
.AVIATION...
NO ISSUES TONIGHT AT ANY OF THE TERMINALS WITH THE EXCEPTION OF
SOME INCREASED WIND SPEEDS. VFR CONDITIONS ARE EXPECTED TO PREVAIL
AT ALL TERMINALS.
&&
.DECISION SUPPORT...
DSS CODE...YELLOW.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...CONTINUING TO MONITORING THE PROGRESS OF TROPICAL
STORM DEBBY.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 70 97 70 96 / 10 10 10 20
BTR 71 98 74 98 / 10 10 10 20
ASD 73 96 75 96 / 20 20 20 20
MSY 77 95 78 95 / 10 20 20 20
GPT 74 95 75 95 / 20 20 20 20
PQL 74 93 75 93 / 20 20 20 20
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD ADVISORY UNTIL 7 AM TUESDAY FOR THE FOLLOWING
ZONES: LIVINGSTON...LOWER JEFFERSON...LOWER
LAFOURCHE...LOWER PLAQUEMINES...LOWER ST. BERNARD...LOWER
TERREBONNE...ORLEANS...SOUTHERN TANGIPAHOA...ST.
CHARLES...ST. JOHN THE BAPTIST...ST. TAMMANY...UPPER
JEFFERSON...AND UPPER ST. BERNARD.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM MONDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...AND COASTAL WATERS FROM THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER OUT 20 NM...AND COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM.
SMALL CRAFT ADVISORY FROM 7 AM MONDAY TO 7 AM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO STAKE
ISLAND LA FROM 20 TO 60 NM...AND COASTAL WATERS FROM STAKE
ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
FROM 20 TO 60 NM.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
FROM 20 TO 60 NM...AND COASTAL WATERS FROM STAKE ISLAND LA
TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO
60 NM.
MS...COASTAL FLOOD ADVISORY UNTIL 7 AM TUESDAY FOR THE FOLLOWING
ZONES: HANCOCK...HARRISON...AND JACKSON.
&&
98/SOHazardous weather outlook, Jun 24, 4:50 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 450 PM CDT SUN JUN 24 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-252200- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 450 PM CDT SUN JUN 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT TROPICAL STORM DEBBY IS EXPECTED TO MOVE SLOWLY NORTH TOWARD FLORIDA PANHANDLE. FORECAST IMPACTS SIGNIFICANTLY DIMINISHED ACROSS THE LOCAL AREA. MARINE... A TROPICAL STORM WARNING IS IN EFFECT FOR THE OUTER GULF WATERS EAST OF THE MISSISSIPPI RIVER THROUGH TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS EAST OF PORT FOURCHON AND BEYOND THE MISSISSIPPI SOUND. AN EXERCISE CAUTION HEADLINE IS IN EFFECT FOR THE REMAINDER OF THE COASTAL WATERS INCLUDING THE TIDAL LAKES. SEAS OF UP TO 14 FEET CAN BE EXPECTED ACROSS THE OUTER WATERS EAST OF THE RIVER...TAPERING OFF QUICKLY EVERYWHERE TO THE NORTH AND WEST. COASTAL FLOODING... A COASTAL FLOOD ADVISORY IS IN EFFECT FOR THE ENTIRE GULF COASTAL AREA AS WELL AS THE SHORELINES OF THE TIDAL LAKES. TIDE LEVELS ARE CURRENTLY 1 TO 2 FEET ABOVE NORMAL AND WILL REMAIN ELEVATED THROUGH THE FIRST PART OF THE WEEK. A FEW PLACES MAY STILL EXPERIENCE TIDES OF UP TO 3 FEET ABOVE NORMAL...MAINLY ALONG NORTHEAST FACING SHORELINES OF ST. BERNARD AND PLAQUEMINES PARISHES. PLEASE REFER TO THE COASTAL FLOOD ADVISORY FOR IMPACTS IN SPECIFIC AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MARINE... WINDS WILL BE TAPERING OFF OVER THE COASTAL WATERS THROUGH MONDAY AND TUESDAY. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR THE GULF WATERS EAST OF PORT FOURCHON AND BEYOND THE MISSISSIPPI SOUND THROUGH AT LEAST MONDAY AND WILL BE SCALED BACK SLOWLY AS WINDS AND SEAS DIMINISH. COASTAL FLOODING... A COASTAL FLOOD ADVISORY WILL REMAIN IN EFFECT FOR THE ENTIRE GULF COASTAL AREA AS WELL AS THE SHORELINES OF THE TIDAL LAKES THROUGH MONDAY NIGHT. TIDE LEVELS WILL REMAIN ELEVATED THROUGH MONDAY AND WILL WILL SLOWLY FALL BEGINNING TUESDAY. PLEASE REFER TO THE LATEST COASTAL FLOOD ADVISORY FOR IMPACTS IN SPECIFIC AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 95/DM
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 4:59 AM CDT | Small Craft Advisory | LIX | 12 hr | |
| Jun 23, 9:44 PM CDT | Beach Hazards Statement | LIX | 42 hr |
Nearby
Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.